MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE IRIS URETERAL KIT; LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL

STRYKER ENDOSCOPY-SAN JOSE IRIS URETERAL KIT; LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL
Catalog Number 0220180518
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was foreign materials inside the sterile packaging.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was foreign materials inside the sterile packaging.
 
Additional Manufacturer Narrative
Alleged failure: debris was inside the package salesforce case number (b)(4) the failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be manufacturing.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
IRIS URETERAL KIT
Common Device Name
LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key14137329
Report Number0002936485-2022-00188
Device Sequence Number20015718
Product Code FCS
UDI-Device Identifier37613327174817
UDI-Public37613327174817
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K151243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220180518
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer03/28/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown